Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itching in groin area, lesions on penis after using condom. Allergy or psoriasis or eczema?

I have some itching going on in my groin area. Not sure if it is fungal or just an allergy to condoms. I've been trying fungal ointments with no luck. I assume they might be fungal due to a patch on my knee that would crust over and antifungals seemed to have helped that. On my groin area, antifungals keep the itchy rash at bay but does not completely take it away. I have had some raised redness in the past on the head of my penis that has gone away with hydrocortisone. I have started recently getting small lesions on the shaft of my penis usually within about 8-12 hours of condom use with my wife. I believe it may be due to the condom brand switch but not sure. The small red lesions are in the same place each time and are red and itchy. I also had a big patch on my testicles. Some of the areas had raised well defined edges. I did antifungals for awhile and it did not make everything completely go away. The hydrocortisone does after a few days. It usually comes back after sex a couple days in a row or intense workouts where I sweat a lot. I am guessing its an irritation, allergy or I my have developed psoriasis or bad eczema. My grandfather had bad eczema. I've also had a couple of small itchy patches in my armpits as of late. I'm a little confused by it all
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have what is termed as Ringworm Infection in the groin.(Jack Itch).

Please take anti fungal medication like Flucanozole orally twice daily along with topical anti fungal ointment like Meconazole for local application over affected area.

Wash your inner wares in boiling hot water mixed with antiseptic solution like Dettol.

The red spots on your glans penis are due to allergic reaction to chemicals used in condoms .

Please change the brand of the condoms preferably to non lubricated condoms.
Dr.Patil.
Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor